Asymptotic formulas for generalized Legendre functions and Gegenbauer functions
Doklady Akademii Nauk, Tome 115 (1957) no. 5, pp. 887-890
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_115_5_a9,
author = {R. M. Muradyan},
title = {Asymptotic formulas for generalized {Legendre} functions and {Gegenbauer} functions},
journal = {Doklady Akademii Nauk},
pages = {887--890},
year = {1957},
volume = {115},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_115_5_a9/}
}
R. M. Muradyan. Asymptotic formulas for generalized Legendre functions and Gegenbauer functions. Doklady Akademii Nauk, Tome 115 (1957) no. 5, pp. 887-890. http://geodesic.mathdoc.fr/item/DAN_1957_115_5_a9/